On determining bounded solutions of linear differential equations of order n
Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 119-125
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_9_1_119_125,
author = {C. Grajek},
title = {On determining bounded solutions of linear differential equations of order n},
journal = {Colloquium Mathematicum},
pages = {119--125},
year = {1962},
volume = {9},
number = {1},
doi = {10.4064/cm-9-1-119-125},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-119-125/}
}
TY - JOUR AU - C. Grajek TI - On determining bounded solutions of linear differential equations of order n JO - Colloquium Mathematicum PY - 1962 SP - 119 EP - 125 VL - 9 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-119-125/ DO - 10.4064/cm-9-1-119-125 LA - en ID - 10_4064_cm_9_1_119_125 ER -
C. Grajek. On determining bounded solutions of linear differential equations of order n. Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 119-125. doi: 10.4064/cm-9-1-119-125
Cité par Sources :